# SDR HALA0800420

- Difficulty date: March 18, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,355 hours, 29,589 cycles
- Engine: Ge CF680A2
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 710101950600
- Part serial: 71272
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, INTERMITTENT EICAS STATUS MSG, R ENG OH LP2 DISPLAYED.  REPLACED NR 2 ENG FWD UPPER LOOP PER AMM 26-11-02.  OPS CHK PER AMM 26-11-00.  ENGINE HIGH PWR RUN, NO DEFECTS NOTED.
